# SDR NSVA20120503530

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N341NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4341
- Aircraft time: 2,986 hours, 2,857 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Condition: Out Of Position
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C LOST PRESSURIZATION EN ROUTE. NO EMERGENCY WAS DECLARED.  MX FOUND DOOR HANDLE NOT FULLY FLUSH.
